# SDR SIMA20140225001

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 33,718 hours, 30,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN INOPERATIVE AT RT INTERIOR OVERWING DOOR WALL.  R & R INVERTER NR 5 IAW AMM 33-50-11, OPERATIONS CHECKED GOOD.
